# SDR AALA201803129047

- Difficulty date: January 21, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F57112109200
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 40, VERTICAL WEB FASTENER HOLE 263.  PERFORMED A TIME LIMITED REPAIR ON THE FRAME IAW EA 276983.
